Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rmcp2k

Prevent Accutane Initial Break out

Recommended Posts

i got a referal from my family doctor to see a derm. within next 2 weeks. I want to get on accutane but in my mind the only side effects i'm afraid is the intial break out. Any experence tane user have a suggestion how to prevent this from happening?

Share this post


Link to post
Share on other sites

umb go on a very low dose and gradually increase it, but it would mean you would be on the med for a long time. If you qualify for tane I say just get it over with.

Share this post


Link to post
Share on other sites

There is no way to really avoid it. For the medicine to work to its potential, you must not use any other medications (for acne) while on acutane. If you use other meds it interferes with the process and this may be why some have to do the process twice. The initial breakout is something you have to go through. Everyone is different in their reaction. The one theory mentioned (start with small dose) might be one way even though it is not 100 % proven and you may have to take it longer. I had an initial breakout that was pretty bad. It eventually went away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×